Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What medicine should one take for severe back pain and fatigue after taking allopurinol ?

my husband 33 suffering from high uricacid7.7 in blood taking allopurinol tablet fast 20days but no relife from severe backpain he feel very dired and mild feverwhat we do sir pls help me pls
Asked On : Mon, 2 May 2011
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,diana ,there is no need to worry.please consult an orthopedic surgeon for this,he will prescribe set of drugs which will definitely help him.Please avoid any miracle drugs available over the counter which make tall claims.bye.
Answered: Mon, 2 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor